# SDR YENA201705200389

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N2120
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 47,429 hours, 16,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  A SHORT 20 SECONDS ODOR OF DIRTY SOCKS FROM VENT.  R & R RECIRCULATION FILTERS IAW  AMM 21-21-41.
